# SDR LR7A2024090603587

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,852 hours, 26,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 34319322
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT RH STANTION AT FS 792 RBL 62 WAS DAMAGED BY LOOSE CARGO.  / REMOVED DAMAGED STANTION AND REPAIR BY REPLACEMENT ACCOMPLISHED IAW LKHD SMP583 CH. 51-10 PG 3.  / FLT# LYC2135
